Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 5, Number 9 (1899), 438--451
MathSciNet review: 1558816
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Émile Picard and Georges Simart
Title: Théorie des Fonctions algébriques de deux Variables indépendantes
Additional book information: Tome II. Paris, Gauthier-Villars, 1906. 8vo, v + 528 pp.

Review Information:

Reviewer: J. I. Hutchinson
Journal: Bull. Amer. Math. Soc. 15 (1909), 495-503
DOI: https://doi.org/10.1090/S0002-9904-1909-01809-9